MathSciNet Relay Station
MathSciNet bibliographic data
MR2739777 57Q10 (19J10)
Badzioch, Bernard; Dorabiała, Wojciech; Klein, John R.; Williams, Bruce Equivalence of higher torsion invariants. Adv. Math. 226 (2011), no. 3, 2192–2232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement